# SDR ZZDA2009140

- Difficulty date: May 1, 2009
- Submitted: May 1, 2009
- Operation: Air carrier
- Aircraft: N950AT
- Make and model: Boeing 717-200
- Aircraft serial: 55012
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039251
- Part serial: 93989
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY LIGHTS INTERMITTENT.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK IAW AMM 33-51.
